MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T
Model Number INGENIA 1.5T R5 BASED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that a patient allegedly suffered of tinnitus after an examination on an ingenia 1.5t mr system.
 
Event or Problem Description

Brand Name
INGENIA 1.5T
Common Device Name
INGENIA 1.5T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
MDR Report Key11884193
Report Number3003768277-2021-10020
Device Sequence Number1266138
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public884838055322
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T R5 BASED
Device Catalogue Number781341
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/27/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient Weight65